MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results for qc and patient samples from the cobas c513 analyzer commercial system.One example had an initial result of 5.44 % and a repeat result of 6.05%.
 
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The customer replaced the reagent, and qc was then in range.The field service engineer performed a vertical adjustment of the reagent probe and performed qc.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the issue was related to a single reagent pack and was resolved by the customer's replacement of the reagent.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23979942
Report Number1823260-2026-00077
Device Sequence Number4553768
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot Number856360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown